Alert archive / Michigan / Tornado Warnings in 2025

Tornado Warning 11, NWS Grand Rapids, MI

May 15, 2025Allegan County, Barry County, Michigan

NWS Grand Rapids, MI issued this tornado warning at May 15, 2025, 10:43 PM EDT for Allegan County, Barry County, Michigan. It was in force for 47 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2025, 10:43 PM EDT (02:43 UTC)
Expired
May 15, 2025, 11:30 PM EDT
In force
47 min
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Allegan County, MI, Barry County, MI

The radar

The Grand Rapids radar (KGRR), 43 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 10:47 PM EDTTSTM WND DMG3 N Orangeville, MIBoat flipped on Gun Lake. WOODTV report.
May 15, 10:50 PM EDTTORNADO2 Nne Orangeville, MIAn EF-1 tornado with top winds of 100 mph crossed the most southern part of Gun Lake traveling to the northeast before ending northeast of the Otis Sanctuary. Mostly tree damage was observed along the path, though several homes had minor roof damage or were da
May 15, 11:10 PM EDTTSTM WND DMG2 S Banfield, MIBoat flipped on Fine Lake, southeast of Delton. WOODTV report. Time estimated.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 8:22 PM EDTTornado WatchSPC5 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.7 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1413 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1413 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1102 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted.

265 
WFUS53 KGRR 160243
TORGRR
MIC005-015-160330-
/O.NEW.KGRR.TO.W.0011.250516T0243Z-250516T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Grand Rapids MI
1043 PM EDT Thu May 15 2025

The National Weather Service in Grand Rapids has issued a

* Tornado Warning for...
  Southeastern Allegan County in southwestern Michigan...
  Barry County in southwestern Michigan...

* Until 1130 PM EDT.

* At 1042 PM EDT, a severe thunderstorm capable of producing a
  tornado was located near Martin, or 9 miles east of Allegan, moving
  east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hastings...            Otsego...              Plainwell...
  Nashville...           Martin...              Orangeville...
  Assyria...             Delton...              Bradley...
  Banfield...            Gun Lake...            Yankee Springs...
  Prairieville...        Hickory Corners...     Dowling...
  Pine Lake...           Shelbyville...         Cloverdale...
  Lacey...               

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4242 8571 4255 8574 4265 8567 4268 8508
      4243 8508 4242 8570
TIME...MOT...LOC 0242Z 265DEG 41KT 4252 8567 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

CAS
3 follow-up statements
154 
WWUS53 KGRR 160247
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1047 PM EDT Thu May 15 2025

MIC005-015-160330-
/O.CON.KGRR.TO.W.0011.000000T0000Z-250516T0330Z/
Allegan MI-Barry MI-
1047 PM EDT Thu May 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
SOUTHEASTERN ALLEGAN AND BARRY COUNTIES...

At 1046 PM EDT, a confirmed tornado was located near Martin, or 12
miles east of Allegan, moving east at 45 mph.

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hastings...            Plainwell...           Nashville...
Martin...              Orangeville...         Assyria...
Delton...              Bradley...             Banfield...
Gun Lake...            Yankee Springs...      Prairieville...
Hickory Corners...     Dowling...             Pine Lake...
Shelbyville...         Cloverdale...          Lacey...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado has been confirmed near Martin. TAKE COVER NOW! 
Move to a basement or an interior room on the lowest floor of a 
sturdy building. Avoid windows. If you are outdoors, in a mobile 
home, or in a vehicle, move to the closest substantial shelter and 
protect yourself from flying debris.

&&

LAT...LON 4247 8564 4255 8567 4264 8566 4268 8508
      4243 8508 4242 8565
TIME...MOT...LOC 0246Z 265DEG 41KT 4252 8560 

TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN

$$

OSTUNO
383 
WWUS53 KGRR 160316
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1116 PM EDT Thu May 15 2025

MIC005-160326-
/O.CAN.KGRR.TO.W.0011.000000T0000Z-250516T0330Z/
Allegan MI-
1116 PM EDT Thu May 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN ALLEGAN COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 AM EDT for southwestern
Michigan.

LAT...LON 4250 8513 4260 8515 4267 8516 4268 8508
      4243 8508 4243 8516
TIME...MOT...LOC 0316Z 265DEG 50KT 4255 8506 

$$

MIC015-160330-
/O.CON.KGRR.TO.W.0011.000000T0000Z-250516T0330Z/
Barry MI-
1116 PM EDT Thu May 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT FOR
SOUTHEASTERN BARRY COUNTY...

At 1116 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Nashville, or 11 miles west of Charlotte, moving
east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Nashville...           Assyria...             

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4250 8513 4260 8515 4267 8516 4268 8508
      4243 8508 4243 8516
TIME...MOT...LOC 0316Z 265DEG 50KT 4255 8506 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

OSTUNO
710 
WWUS53 KGRR 160327
SVSGRR

Severe Weather Statement
National Weather Service Grand Rapids MI
1127 PM EDT Thu May 15 2025

MIC015-160337-
/O.EXP.KGRR.TO.W.0011.000000T0000Z-250516T0330Z/
Barry MI-
1127 PM EDT Thu May 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN BARRY COUNTY WILL EXPIRE AT
1130 PM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM EDT for southwestern
Michigan.

LAT...LON 4250 8513 4260 8515 4267 8516 4268 8508
      4243 8508 4243 8516
TIME...MOT...LOC 0327Z 265DEG 41KT 4256 8490 

$$

OSTUNO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this tornado warning went out at May 15, 7:32 PM EDT, 3 hours 11 minutes earlier. Its key messages:

  • Severe Thunderstorms this Evening
  • Another Round of Strong to Severe Storms Friday Evening
  • Windy Saturday, Cooler into Next Week
Area forecast discussion, May 15, 7:32 PM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
732 PM EDT Thu May 15 2025

.KEY MESSAGES...

- Severe Thunderstorms this Evening

- Another Round of Strong to Severe Storms Friday Evening

- Windy Saturday, Cooler into Next Week

&&

.DISCUSSION...
Issued at 331 PM EDT Thu May 15 2025

- Severe Thunderstorms this Evening

Tonight between 8pm and 2am a round of thunderstorms is expected
to move through the area bringing with it the potential for
damaging winds, large hail, and tornadoes.

The main source of lift for these storms will be with the occluded
front with upper level divergence aloft along with some
convergence in the wind fields at 850-700mb. Instability has been
gradually building through the day with Mixed Layer CAPE values
currently in the 1500 to 2000 J/kg range across much of the area.
Thunderstorms are beginning to develop along the front in
Minnesota and are expected to expand south along the front as it
moves east this afternoon and into this evening. 0-1km storm
relative helicity values peak ahead of the front in the 100 to 150
m2/s2 range and around 200 m2/s2 from 0-3km. Paired with 30 to 40
knots of effective shear and Most Unstable CAPE values around 2000
J/kg this will be a prime environment for rotating updrafts, hence
the increased hail and tornado risk.

There is some variability in the storm mode as it heads into
western Michigan. Individual storms are expected to develop in
Wisconsin and may become clustered or form a line as they move
across the lake into western Michigan. If storms take a more
linear formation, then winds and quick spin up tornadoes would
become the main concern. Any isolated or clustered supercells
would be more likely to produce all hazards, especially hail.

With the risk for severe storms late this evening, make sure you
have a way to receive warnings and a plan in place to take shelter
when warnings are issued.

- Another Round of Strong Friday Evening

Most of Friday will be dry with instability building through the
day. Steep lapse rates and ample dry air causing an inverted V in
soundings will set the stage for an environment favorable for
downbursts. Lift provided by the positive vorticity advection
swinging around the 500mb low will move in around 8pm Friday
causing showers and thunderstorms to develop. Similar to Thursday
evening storms taper off shortly after midnight.

- Windy Saturday, Cooler into Next Week

The same low mentioned in the previous section will gradually
track across the northern Great Lakes Saturday. Lingering showers
associated with the low should clear early Saturday afternoon, but
as the rain and lower clouds clear, gusty westerly winds will
develop. Some gusts to 40 mph are possible during the afternoon.
Calmer conditions move in for the remainder of the weekend with
highs in the 60s and lows in the 40s and 50s.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 732 PM EDT Thu May 15 2025

The forecast remains on track for storms currently over Wisconsin
and Illinois to move into the area between 0-5Z this evening from
west to east. Storms will be capable of damaging winds, large
hail, and even tornadoes. Heavy rain with the storms could also
reduce visibilities down to 1 to 2 SM and ceilings to fall to MVFR
values. Southwest winds could be gusty as storms exit with gusts
around 35 knots. Low level wind shear will also be present as the
front and storms move through with a break in the winds and low
level wind shear late tonight into Friday morning.

Breezy southwest winds develop once more for Friday with gusts
around 25 knots. Another round of rain and thunderstorms looks to
move in Friday evening.

&&

.MARINE...
Issued at 331 PM EDT Thu May 15 2025

A round of thunderstorms is expected between 8 and 10pm with the
potential for large hail, damaging winds, and waterspouts. Rough
water is expected with this round of storms with southwest winds
moving in behind the line. A second round of storms moves in
Friday night with the potential for storms to be strong with gusty
winds being the primary concern. The low pressure system
responsible for these rounds of storms will move through the
northern Great Lakes Saturday bringing with it a tight pressure
gradient and gusty Westerly winds. A Small Craft Advisory is in
effect for Friday through Saturday evening due to winds and high
waves.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
MARINE...Small Craft Advisory from 11 AM Friday to 2 AM EDT Sunday for
     LMZ844>849.

&&

DISCUSSION...RAH
AVIATION...RAH
MARINE...RAH
Hazardous weather outlook, May 15, 3:39 PM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
339 PM EDT Thu May 15 2025

MIZ037>040-043>046-050>052-056>059-064>067-071>074-161945-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
339 PM EDT Thu May 15 2025

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...This Afternoon and Tonight

A line of severe thunderstorms will move through this evening with
large hail, damaging downburst winds and tornadoes possible.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms Friday evening could bring some hail and gusty
winds.

Frost and freezing temperatures are possible Sunday night mainly
along and north of US-10.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening.

LMZ844>849-161945-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
339 PM EDT Thu May 15 2025

This hazardous weather outlook is for the nearshore waters from
St Joseph to Manistee.

.DAY ONE...This Afternoon and Tonight

A line of thunderstorms could bring hail, winds gusting over 40
knots, and waterspouts this evening.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms Friday evening could bring some hail and gusty
winds.

Winds and waves will be hazardous to small craft on Friday and
Saturday.

In the hours before

Local storm report, May 15, 10:16 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1016 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     Tstm Wnd Gst     2 W Grand Haven         43.06N 86.26W
05/15/2025  M70 MPH          LMZ846             MI   Mesonet

            Mesonet station XGHL Grand Haven Light.

0955 PM     Tstm Wnd Gst     1 ENE Norton Shores     43.17N 86.23W
05/15/2025  M61 MPH          Muskegon           MI   ASOS

            ASOS station KMKG Muskegon County Airport.

0945 PM     Tstm Wnd Gst     5 SW Whitehall          43.37N 86.42W
05/15/2025  M57 MPH          Muskegon           MI   Mesonet

            Mesonet station DW2963 Whitehall.

0956 PM     Tstm Wnd Gst     2 ENE Whitehall         43.41N 86.31W
05/15/2025  M54 MPH          Muskegon           MI   Mesonet

            Mesonet station MC159 US 31 Mile Marker
            128.8.

&&
Local storm report, May 15, 10:17 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1017 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     Tstm Wnd Gst     1 NW Norton Shores      43.17N 86.26W
05/15/2025  M72 MPH          Muskegon           MI   Mesonet

&&
Local storm report, May 15, 10:21 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1021 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     Tstm Wnd Gst     1 SSW Grand Haven       43.04N 86.23W
05/15/2025  M68 MPH          Ottawa             MI   Mesonet

            Time estimated.

1012 PM     Non-Tstm Wnd Gst 2 NNW Saugatuck         42.68N 86.22W
05/15/2025  M67 MPH          LMZ845             MI   Mesonet

            Mesonet station XSTK Saugatuck Pier.

&&
Local storm report, May 15, 10:24 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1024 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 PM     Tstm Wnd Gst     1 NNW Spring Lake       43.08N 86.19W
05/15/2025  M59 MPH          Ottawa             MI   Mesonet

            Spring Lake Yacht Club. Time Estimated.

&&
Local storm report, May 15, 10:27 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1027 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     Tstm Wnd Gst     6 NNW Ludington         44.03N 86.51W
05/15/2025  M52 MPH          Mason              MI   Mesonet

            Big Sable Point.

&&
Local storm report, May 15, 10:31 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Grand Rapids MI
1031 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Tstm Wnd Gst     2 S Holland             42.75N 86.10W
05/15/2025  M58 MPH          Allegan            MI   ASOS

            Holland ASOS.

&&

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 8:21 PM EDTSpecial Marine WarningGRR2 hr
May 15, 9:16 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRMason, Muskegon, Oceana, Ottawa89 min
May 15, 9:33 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRAllegan, Van Buren87 min
May 15, 9:33 PM EDTTornado WarningGRRMuskegon, Newaygo, Ottawa42 min
May 15, 9:52 PM EDTSevere Thunderstorm Warning Destructive damage threatGRRKent, Newaygo83 min
May 15, 10:02 PM EDTTornado WarningGRRAllegan, Ottawa43 min
May 15, 10:04 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRLake46 min
May 15, 10:12 PM EDTTornado WarningGRRKent, Montcalm, Newaygo33 min
May 15, 10:20 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRMecosta61 min
May 15, 10:24 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRMontcalm81 min
May 15, 10:33 PM EDTSevere Thunderstorm WarningGRRBarry, Ionia, Kalamazoo71 min
May 15, 10:33 PM EDTTornado WarningGRRAllegan, Barry, Kent42 min
May 15, 10:54 PM EDTSevere Thunderstorm WarningGRROsceola38 min
May 15, 10:58 PM EDTTornado WarningGRRBarry, Eaton, Ionia47 min
May 15, 11:01 PM EDTSevere Thunderstorm WarningGRRCalhoun59 min
May 15, 11:02 PM EDTTornado WarningGRRCalhoun, Kalamazoo43 min
May 15, 11:07 PM EDTSevere Thunderstorm WarningGRREaton53 min
May 15, 11:18 PM EDTTornado WarningGRREaton27 min
May 15, 11:22 PM EDTSevere Thunderstorm WarningGRRClare, Isabella38 min
May 15, 11:24 PM EDTSevere Thunderstorm Warning Considerable damage threatGRRClinton42 min
May 15, 11:26 PM EDTSevere Thunderstorm WarningGRRGratiot42 min
May 15, 11:32 PM EDTTornado WarningGRRClinton, Gratiot32 min
May 15, 11:33 PM EDTSevere Thunderstorm WarningGRRJackson67 min
May 15, 11:34 PM EDTTornado WarningGRRIngham41 min
May 16, 7:33 PM EDTSpecial Weather StatementGRRLake, Mason, Newaygo, Osceola42 min
May 16, 7:35 PM EDTSpecial Marine WarningGRR40 min
May 16, 7:42 PM EDTSpecial Marine WarningGRR2 hr
May 16, 7:44 PM EDTSevere Thunderstorm WarningGRRLake, Mecosta, Newaygo, Osceola91 min
May 16, 7:53 PM EDTSevere Thunderstorm WarningGRRLake, Mason37 min

Nearby

Tornado Warnings in Michigan, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.